# SDR FDEA2019100322406

- Difficulty date: October 2, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 65,994 hours, 14,102 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB7111
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING UPPER SURFACE APPROX  XORS 298 STRINGER 22 CORROSION AROUND FASTENER. REMOVED CORROSION IAW SRM 57-00-01-1A, SHEETS 6-8,  AREA IS WITHIN LIMITS IAW SRM 57-00-01-1A, FIG 101, SHEET 1.
